# SDR DALA2019070904170

- Difficulty date: July 7, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 65,578 hours, 24,121 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 5929457) ON SVC CHECK FOUND 2R DOOR SLIDE LIGHT ON WITH DOOR DISARM. REMOVED AND REPLACED S10220 SWITCH IAW AMM 52-11.
